# SDR SWAA2021062913947

- Difficulty date: August 19, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 747-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; RH TRANSITION ANGLE HAS AREAS OF LITE CORROSION STA. 747-787 / REMOVED AND REPLACED DAMAGED TRANSITION ANGLE; STA 767 TO STA 794 PER SRM 51-40-02. SEE NON-ROUTINE TASK CARD G748286 FOR REPLACEMENT OF DAMAGED TRANSITION ANGLE COVERING STA 747 TO STA 767. SEE NON-ROUTINE TASK CARD G748290 FOR REPLACEMENT OF LH TRANSITION ANGLE ACCOMPLISHED IN SUB TASK 1.
